# SDR DALA2024042204627

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 52,420 hours, 37,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL EXIT LIGHT STAYS FLASHING WITH THE EMERGENCY POWER SWITCH ARMED. MAINTENANCE REPLACED THE BATTERY PACK AND CRADLE ASSEMBLY B5-260 PER B717 AMM 33-51. NOW OPERATES NORMALLY. (LP #5832652)
